• Welcome! It’s great to see you.

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Increased dose of sertraline problems or it is notmal

M

Michy

Active member
Joined
May 23, 2020
Messages
25
Location
Norfolk england
Hi, for the last 2 weeks I have had to up my dose from 50mg sertraline to 100mg a day. I’m having the same problems as when I started the 50mg. Is this normal as I adjust to the new dose. The past 3 day I have had anxiety and panic attack episodes, last night my heart was beating so so fast and had cold hand and feet for over 2 hrs. I took a phenergan to help me go to sleep. Oh when oh when will this all stop and I can be normal again.

Doctors what to now do a T3&T4 blood test 🤷🏼‍♀️.

feeling to drained today
 
Tawny

Tawny

Well-known member
Forum Guide
Joined
Nov 10, 2019
Messages
8,406
Location
England
Maybe the increase was a bad idea. Was it a psychiatrist who you saw?
 
M

Michy

Active member
Joined
May 23, 2020
Messages
25
Location
Norfolk england
Hi Tawny, thank u for replying. No it was my doctor, he upped because I was still getting the attacks
 
Tawny

Tawny

Well-known member
Forum Guide
Joined
Nov 10, 2019
Messages
8,406
Location
England
Maybe it will take you 2 weeks to feel the benefit. If you don't feel better after 2 weeks i would go back to the doctor.

I have just read that you can go up to 200mg but i would stay on as low as possible. It is possible your thyroid is causing the symptoms, according to what i just read, so that is a good to check. I'm sure you will feel better soon.

Your diet is important too. I read recently about my own symptoms and how not eating all of the vitamins i need each day could be the cause. I am trying to eat a wide variety of fruit and veg, different ones each day. I'm trying to eat a variety of goats cheese, oats, seeds, beans, fish every day too. I didn't realise how important this was to feeling well generally.
 
A

Ashgana

Member
Joined
Jul 9, 2020
Messages
14
Location
Lituania
Why is it when it obviously doesn't work people insist as if they knew better?
It is not the way a person wants it to be, if it was like that we would be walking on our arms...
A person needs to be gentle and caring about himself and thus look for ways that fit into this.
Look at animals that have been badly treated while being tamed .. they never get well unless they get a good educator who cares for them.
 
L

Lostandwant2Bfound

New member
Joined
Jul 11, 2020
Messages
4
Location
Montréal
I'm finishing my 5th week or sertraline and it's absolutely awful. First week at 25mg, then up to 50mg, now I'm at 100mg (has been about 2 weeks) and I feel absolutely awful. Horrible diarrhea, major panic episodes, rapid heartbeat, and it has killed my appetite. Anyone else experiencing this?
 
M

Michy

Active member
Joined
May 23, 2020
Messages
25
Location
Norfolk england
Hi lostandwant2bfound,

I’m sorry ur feeling poorly on them too. I have been tapering of them this week as I due to start Escitalopram tomorrow.
I too felt awful on sertraline. I had all of the same feelings as u do. Not nice. Have you tried taking to you doc about how u r feeling?
take care of yourself.
 
L

Lostandwant2Bfound

New member
Joined
Jul 11, 2020
Messages
4
Location
Montréal
Hi lostandwant2bfound,

I’m sorry ur feeling poorly on them too. I have been tapering of them this week as I due to start Escitalopram tomorrow.
I too felt awful on sertraline. I had all of the same feelings as u do. Not nice. Have you tried taking to you doc about how u r feeling?
take care of yourself.
Hi Michy! I'm glad to know I'm not the only one...the gut issue is absolutely terrible, when I first started taking it it was nausea and diarrhea, the nausea has since passed, but the poop issue is still present, after 5 weeks! I've lost 5 pounds in the last 5 weeks and I wasn't big to begin with. Did it kill your appetite as it has mine?
 
M

Michy

Active member
Joined
May 23, 2020
Messages
25
Location
Norfolk england
I know just how u feel. I did not want to eat at all, and some days I only had a sweet tooth. I could not sleep on them, I had to take sleeping pill.
mom hoping that when I start this other one tonight I will sleep better and won’t have such horrible side effects.

hope you get shorted soon. Or maybe speak to your doc about changing
 

Similar threads

Top